# SDR AALA201712119053

- Difficulty date: December 8, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 55,446 hours, 22,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FOUND EMERGENCY LIGHT BEHIND AFT RIGHT HAND F/A SEAT COVER MISSING EXIT SIGN. REPLACED SEAT EXIT SIGN PER AMM 33-51-01.
